Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A note on absolute summability


Author: J. A. Fridy
Journal: Proc. Amer. Math. Soc. 20 (1969), 285-286
DOI: https://doi.org/10.1090/S0002-9939-1969-0233105-1
MathSciNet review: 0233105
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] K. Knopp and G. G. Lorentz, Beiträge zur absoluten Limitierung, Arch. Math. 2 (1949), 10-16. MR 0032790 (11:346i)
  • [2] F. M. Mears, Absolute regularity and the Nörlund mean, Ann. of Math. (2) 38 (1937), 594-601. MR 1503356


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0233105-1
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society